# SDR AWXA9500473

- Difficulty date: July 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion Link
- Part number: 656337811
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING SCHEDULED C11 INSPECTION, FOUND LEFT MAIN LANDING GEAR TRUNNION LINK CORRODED ON BEARING FACE AND SURFACE.  REPLACED TRUNNION LINK PER AWA TASK CARD R4M32018.  (M)
